Alert archive / Kansas / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 133, NWS Wichita, KS

June 12, 2004Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2004, 10:20 AM CDT for Marion County, Kansas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2004, 10:20 AM CDT (15:20 UTC)
Expired
Jun 12, 2004, 11:15 AM CDT
In force
55 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Marion County, KS

The radar

The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 3.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2004-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2004-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 121520
SVRICT
KSC115-121615-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1019 AM CDT SAT JUN 12 2004

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN CENTRAL KANSAS

* UNTIL 1115 AM CDT.

* AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER PEABODY...OR ABOUT 14 MILES NORTHEAST OF
  NEWTON...MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE
  NEAR FLORENCE AROUND 1045 AM CDT...
  NEAR MARION AROUND 1050 AM CDT...

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF PENNIES...
  WINDS UP TO 60 MILES AN HOUR...

AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE
LIGHTNING IS IN THE AREA.

REPEATING...A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR MARION
COUNTY UNTIL 1115 AM CDT.

LAT...LON 3821 9718 3811 9710 3821 9689 3837 9703

$$

/CARUSO

NNNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:41 AM CDT, 6 hours 39 minutes earlier.

Area forecast discussion, Jun 12, 3:41 AM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
341 AM CDT SAT JUN 12 2004

.DISCUSSION...

A VERY ACTIVE WEEKEND LOOKS TO BE SHAPING UP FOR SOUTHERN KS PLEASE
CHECK BACK FOR FURTHER UPDATES THROUGHOUT THESE TWO DAYS.

TDY-TNGHT
STRONG ISENTROPIC LIFT ON THE 310K SFC WAS THE CULPRIT WHICH
IGNITED SEVERE STORMS OVER EASTERN KS DURING THE OVERNIGHT HRS.
THIS AREA OF LIFT LOOKS TO MOVE SLOWLY EAST OF THE AREA AND SHOULD
BE OUT OF ARE AREA BY AROUND SUNRISE. THERE IS A SLIGHT CHANCE THAT
SOME EARLY MORNING CONVECTION COULD RE-DEVELOP OVER THE AREA WITH
LIFT ALONG THE 315K SFC TRYING TO TAP DEEPER MSTR MOVING BACK TO THE
WEST...BUT WILL KEEP THINGS DRY FOR NOW. OTHERWISE WATER VAPOR
IMAGERY SHOWS A STRONG SHORTWAVE CURRENTLY MOVING INTO WESTERN
WYOMING AND THIS IMPULSE WILL RACE ACROSS SOUTH DAKOTA LATER TDY.
THE AFFECTS FROM THIS WAVE WILL HIT THE AREA BY LATE THIS AFTERNOON.
LOW CLOUDS WILL TRY TO DEVELOP ONCE AGAIN BUT ANY LOW CLOUDS LOOK TO
QUICKLY ERODE AGAIN FROM W TO E SIMILAR TO YESTERDAY.

TWO BOUNDARIES WILL BECOME FOCUS AREAS FOR TDYS SVR WEATHER
INITIATION. ONE WILL BE THE STRONG OUTFLOW BNDY FROM LAST NIGHTS
CONVECTION CURRENTLY PUSHING SW ACROSS EASTERN KS. THIS BOUNDARY
WILL TRY AND ESTABLISH ITSELF ALONG A LINE EXTENDING FROM LINCOLN
COUNTY SE TOWARDS CHASE COUNTY. MEANWHILE THE DRY LINE WILL MIX EAST
AGAIN AND SET UP OVER S CENTRL KS. THE AIRMASS WILL BECOME EXTREMELY
UNSTABLE THIS AFTERNOON ACROSS THE REGION. THINGS WILL START OFF
CAPPED AND REMAIN THAT WAY FOR MUCH OF THE DAY...BUT THAT SHOULD BE
OVERCOME WITH THE COMBINATION OF STRONG CONVERGENCE OCCURRING ALONG
THE TWO BOUNDARIES AND UPPER SUPPORT FROM APPROACHING SHORTWAVE
TROUGH AXIS. DIRECTIONAL SHEAR WILL BECOME QUITE STRONG ACROSS
SOUTHERN KS...THUS FAVORABLE FOR A FEW TORNADOES. ONCE AGAIN
DAYSHIFTER WILL MONITOR THESE BOUNDARIES CLOSELY AND MAKE ANY
REQUIRED CHANGES IF NEEDED...AS BOUNDARIES CAN EASILY MOVE AROUND
FROM CURRENT THINKING.

SUN-MON
COULD VERY WELL SEE ANOTHER ROUND OF STRONG TO SVR STORMS DEVELOP
AGAIN ON SUNDAY AS YET ANOTHER IMPULSE MOVES IN FROM THE WEST. THE
DRY LINE WILL TRY AND ESTABLISH ITSELF OVER S CENTRL KS YET AGAIN.
HOWEVER FOCUSING BOUNDARY/S LOCATIONS WILL BE TOUGH TO PIN DOWN AT
THIS JUNCTURE GIVEN SATURDAYS EXPECTED ACTIVITY POSSIBLY
CONTAMINATING THINGS. INSTABILITY AND SHEAR LOOK TO BE FAVORABLE
AGAIN FOR STRONG TO SEVERE STORM DEVELOPMENT.

HEADING INTO MONDAY THE CAP LOOKS TO STRENGTHEN ON MONDAY WHICH
COULD KEEP A LID ON THINGS AND CURRENT LOW POPS SEEM REASONABLE
HERE.

EXTENDED: TUES-FRI
MODELS HAVING A DIFFICULT TIME WITH THE HANDLING OF EXACT BNDRY
PLACEMENT FOR THE EXTENDED PORTION OF THE FCST. GFS/ECM IN SOME SORT
OF AGREEMENT ON PUSHING BNDRY SOUTH INTO SOUTHERN KS ON
TUESDAY...BUT TRY TO MIGRATE IT BACK NORTH ON WED INTO THUR. GIVEN
MODEL UNCERTAINTY AND ITS CHANCES OF VERIFICATION NEARLY NIL THIS
FAR OUT IN TIME. WONT MAKE ANY WHOLESALE CHANGES AT THIS JUNCTURE.

&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA         92  72  89  71 /  30  30  30  30
HUTCHINSON      92  69  89  69 /  30  30  30  20
NEWTON          92  71  88  70 /  40  40  40  30
ELDORADO        91  72  88  71 /  30  40  30  30
STROTHER FIELD  92  73  89  71 /  30  30  30  30
RUSSELL         93  65  90  64 /  30  30  20  20
GREAT BEND      93  66  90  66 /  20  20  20  20
SALINA          91  67  88  67 /  40  40  40  30
MCPHERSON       92  69  88  68 /  40  40  30  30
COFFEYVILLE     90  73  87  71 /  20  30  30  30
CHANUTE         88  72  86  71 /  30  40  40  40
IOLA            88  72  86  71 /  30  40  40  40
&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&

15/JAKUB
Hazardous weather outlook, Jun 12, 5:48 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
548 AM CDT SAT JUN 12 2004

KSZ032-033-047>053-067>072-082-083-091>096-098>100-131200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
548 AM CDT SAT JUN 12 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
CENTRAL AND SOUTHERN KANSAS THIS AFTERNOON AND EVENING. LARGE
DAMAGING HAIL AND STRONG GUSTY WINDS ARE LIKELY, HOWEVER A FEW
TORNADOES WILL ALSO BE POSSIBLE.

THE ATMOSPHERE WILL BECOME VERY UNSTABLE THIS AFTERNOON ACROSS
CENTRAL AND SOUTHEASTERN KANSAS. A COUPLE SURFACE BOUNDARIES WILL
PROVIDE FOCUS AREAS FOR THUNDERSTORM DEVELOPMENT LATER TODAY. A DRY
LINE WILL SET UP OVER SOUTH CENTRAL KANSAS ALONG WITH A OUTFLOW
BOUNDARY TRYING TO ESTABLISH ITSELF OVER CENTRAL KANSAS. CONVERGENCE
ALONG THESE TWO BOUNDARIES SHOULD BE SUFFICIENT TO BUST THE CAP
LATER THIS AFTERNOON. ONCE THE CAP BREAKS, THUNDERSTORMS WILL
DEVELOP RAPIDLY ALONG THESE BOUNDARIES AND QUICKLY BECOME SEVERE.
THE THUNDERSTORMS WILL MOVE TO THE NORTHEAST AT 25 TO 30 MPH. THE
THUNDERSTORMS ARE EXPECTED TO CONVERGE INTO A BIG COMPLEX OVER
EASTERN KANSAS TONIGHT. AS A RESULT, HEAVY RAINFALL WILL BE POSSIBLE
OVER EASTERN KANSAS DURING THE OVERNIGHT HOURS.

PLEASE STAY TUNED TO LATER UPDATES AS THESE BOUNDARIES COULD MOVE A
BIT, THUS CHANGING THE TIMING AND LOCATIONS OF THUNDERSTORM
INITIATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR SUNDAY INTO MONDAY NIGHT.
SUNDAY COULD BE ANOTHER ACTIVE DAY WITH SEVERE WEATHER, HOWEVER IT
IS TOO EARLY TO TELL EXACTLY WHERE THINGS WILL SET UP. PLEASE STAY
TUNED FOR FURTHER UPDATES ON THIS POSSIBLE SEVERE WEATHER SCENARIO
ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND
EVENING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM

JAKUB

In the hours before

Local storm report, Jun 12, 7:14 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE WICHITA KS
714 AM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             2 N CAMBRIDGE           37.35N 96.67W
06/11/2004  1.75 INCH        COWLEY             KS   CO-OP OBSERVER

1057 PM     HAIL             6 N GRENOLA             37.44N 96.45W
06/11/2004  1.00 INCH        ELK                KS   PUBLIC

1118 PM     HAIL             6 SE EUREKA             37.76N 96.21W
06/11/2004  1.00 INCH        GREENWOOD          KS   AMATEUR RADIO

1121 PM     HAIL             LATHAM                  37.54N 96.64W
06/11/2004  0.75 INCH        BUTLER             KS   LAW ENFORCEMENT

1122 PM     HAIL             9 S ROSALIA             37.69N 96.61W
06/11/2004  1.25 INCH        BUTLER             KS   TRAINED SPOTTER

1138 PM     HAIL             1 S ROSALIA             37.81N 96.62W
06/11/2004  0.75 INCH        BUTLER             KS   PUBLIC

1146 PM     TSTM WND GST     1 S EUREKA              37.81N 96.29W
06/11/2004  60 MPH           GREENWOOD          KS   LAW ENFORCEMENT

1147 PM     HAIL             EUREKA                  37.82N 96.29W
06/11/2004  0.88 INCH        GREENWOOD          KS   LAW ENFORCEMENT

1151 PM     HAIL             EUREKA                  37.82N 96.29W
06/11/2004  1.75 INCH        GREENWOOD          KS   LAW ENFORCEMENT

0101 AM     HAIL             5 NW YATES CENTER       37.92N 95.81W
06/12/2004  0.75 INCH        WOODSON            KS   TRAINED SPOTTER

0110 AM     HAIL             5 NW YATES CENTER       37.92N 95.81W
06/12/2004  0.75 INCH        WOODSON            KS   TRAINED SPOTTER

0110 AM     HAIL             5 NW YATES CENTER       37.92N 95.81W
06/12/2004  0.75 INCH        WOODSON            KS   TRAINED SPOTTER

0113 AM     HAIL             YATES CENTER            37.87N 95.74W
06/12/2004  1.00 INCH        WOODSON            KS   LAW ENFORCEMENT

0114 AM     HAIL             2 S YATES CENTER        37.84N 95.74W
06/12/2004  1.75 INCH        WOODSON            KS   TRAINED SPOTTER

0115 AM     HAIL             YATES CENTER            37.87N 95.74W
06/12/2004  2.75 INCH        WOODSON            KS   EMERGENCY MNGR

            NUMEROUS WINDOWS BROKEN OUT IN LOCAL BUSINESSES

0115 AM     HAIL             2 S YATES CENTER        37.84N 95.74W
06/12/2004  2.50 INCH        WOODSON            KS   TRAINED SPOTTER

            WINDOWS BROKEN OUT OF HOME

0120 AM     HAIL             1 NE YATES CENTER       37.88N 95.73W
06/12/2004  1.75 INCH        WOODSON            KS   TRAINED SPOTTER

0132 AM     HAIL             2 S YATES CENTER        37.84N 95.74W
06/12/2004  0.88 INCH        WOODSON            KS   TRAINED SPOTTER

0149 AM     HAIL             6 W IOLA                37.93N 95.51W
06/12/2004  0.75 INCH        WOODSON            KS   TRAINED SPOTTER

0250 AM     FLOOD            4 S NEOSHO FALLS        37.95N 95.56W
06/12/2004                   WOODSON            KS   LAW ENFORCEMENT

            WILLOW RD. HAD ABOUT 6 INCHES OF WATER COVERING THE ROAD
            FOR ABOUT 30FT.

&&

COX
Local storm report, Jun 12, 7:16 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
716 AM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             2 N CAMBRIDGE           37.35N 96.67W
06/11/2004  1.75 INCH        COWLEY             KS   CO-OP OBSERVER

1057 PM     HAIL             6 N GRENOLA             37.44N 96.45W
06/11/2004  1.00 INCH        ELK                KS   PUBLIC

1118 PM     HAIL             6 SE EUREKA             37.76N 96.21W
06/11/2004  1.00 INCH        GREENWOOD          KS   AMATEUR RADIO

1121 PM     HAIL             LATHAM                  37.54N 96.64W
06/11/2004  0.75 INCH        BUTLER             KS   LAW ENFORCEMENT

1122 PM     HAIL             9 S ROSALIA             37.69N 96.61W
06/11/2004  1.25 INCH        BUTLER             KS   TRAINED SPOTTER

1138 PM     HAIL             1 S ROSALIA             37.81N 96.62W
06/11/2004  0.75 INCH        BUTLER             KS   PUBLIC

1146 PM     TSTM WND GST     1 S EUREKA              37.81N 96.29W
06/11/2004  60 MPH           GREENWOOD          KS   LAW ENFORCEMENT

1147 PM     HAIL             EUREKA                  37.82N 96.29W
06/11/2004  0.88 INCH        GREENWOOD          KS   LAW ENFORCEMENT

1151 PM     HAIL             EUREKA                  37.82N 96.29W
06/11/2004  1.75 INCH        GREENWOOD          KS   LAW ENFORCEMENT

0101 AM     HAIL             5 NW YATES CENTER       37.92N 95.81W
06/12/2004  0.75 INCH        WOODSON            KS   TRAINED SPOTTER

0110 AM     HAIL             5 NW YATES CENTER       37.92N 95.81W
06/12/2004  0.75 INCH        WOODSON            KS   TRAINED SPOTTER

0110 AM     HAIL             5 NW YATES CENTER       37.92N 95.81W
06/12/2004  0.75 INCH        WOODSON            KS   TRAINED SPOTTER

0113 AM     HAIL             YATES CENTER            37.87N 95.74W
06/12/2004  1.00 INCH        WOODSON            KS   LAW ENFORCEMENT

0114 AM     HAIL             2 S YATES CENTER        37.84N 95.74W
06/12/2004  1.75 INCH        WOODSON            KS   TRAINED SPOTTER

0115 AM     HAIL             YATES CENTER            37.87N 95.74W
06/12/2004  2.75 INCH        WOODSON            KS   EMERGENCY MNGR

            NUMEROUS WINDOWS BROKEN OUT IN LOCAL BUSINESSES

0115 AM     HAIL             2 S YATES CENTER        37.84N 95.74W
06/12/2004  2.50 INCH        WOODSON            KS   TRAINED SPOTTER

            WINDOWS BROKEN OUT OF HOME

0120 AM     HAIL             1 NE YATES CENTER       37.88N 95.73W
06/12/2004  1.75 INCH        WOODSON            KS   TRAINED SPOTTER

0132 AM     HAIL             2 S YATES CENTER        37.84N 95.74W
06/12/2004  0.88 INCH        WOODSON            KS   TRAINED SPOTTER

0149 AM     HAIL             6 W IOLA                37.93N 95.51W
06/12/2004  0.75 INCH        WOODSON            KS   TRAINED SPOTTER

0250 AM     FLOOD            4 S NEOSHO FALLS        37.95N 95.56W
06/12/2004                   WOODSON            KS   LAW ENFORCEMENT

            WILLOW RD. HAD ABOUT 6 INCHES OF WATER COVERING THE ROAD
            FOR ABOUT 30FT.

&&

COX
Local storm report, Jun 12, 7:24 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
724 AM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      HUMBOLDT                37.81N 95.44W
06/12/2004                   ALLEN              KS   LAW ENFORCEMENT

            WATER OVER ROADWAY ACROSS THE TYPICAL LOW WATER BRIDGES
            THROUGHOUT THE COUNTY. WATER OVER ROAD ACROSS THE
            FOLLOWING STREETS AROUND HUMBOLDT, GEORGIA, HAWAII,
            FLORIDA, DELAWARE, AND CONNECTICUT.

&&

JAS
Local storm report, Jun 12, 8:00 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
800 AM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     HUMBOLDT                37.81N 95.44W
06/12/2004                   ALLEN              KS   CO-OP OBSERVER

            TREE BLOWN DOWN.

&&

JAS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:38 PM CDTSevere Thunderstorm WarningICTCowley, Elk52 min
Jun 11, 11:02 PM CDTSevere Thunderstorm WarningICTGreenwood58 min
Jun 11, 11:14 PM CDTSevere Thunderstorm WarningICTButler61 min
Jun 11, 11:44 PM CDTSevere Thunderstorm WarningICTGreenwood61 min
Jun 12, 12:27 AM CDTSevere Thunderstorm WarningICTWoodson63 min
Jun 12, 12:32 AM CDTSevere Thunderstorm WarningICTGreenwood58 min
Jun 12, 1:18 AM CDTSevere Thunderstorm WarningICTWoodson72 min
Jun 12, 1:40 AM CDTSevere Thunderstorm WarningICTAllen80 min
Jun 12, 2:37 AM CDTSevere Thunderstorm WarningICTNeosho53 min
Jun 12, 3:37 AM CDTSevere Thunderstorm WarningICTAllen53 min
Jun 12, 4:26 AM CDTFlash Flood WarningICTAllen6 hr
Jun 12, 4:13 PM CDTSevere Thunderstorm WarningICTHarper62 min
Jun 12, 4:30 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno60 min
Jun 12, 4:31 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno59 min
Jun 12, 5:29 PM CDTSevere Thunderstorm WarningICTMcPherson61 min
Jun 12, 5:36 PM CDTSevere Thunderstorm WarningICTSumner54 min
Jun 12, 5:48 PM CDTTornado WarningICTSumner27 min
Jun 12, 5:51 PM CDTSevere Thunderstorm WarningICTMarion39 min
Jun 12, 6:11 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner64 min
Jun 12, 6:17 PM CDTSevere Thunderstorm WarningICTButler58 min
Jun 12, 6:20 PM CDTSevere Thunderstorm WarningICTAllen40 min
Jun 12, 6:36 PM CDTTornado WarningICTSedgwick39 min
Jun 12, 6:57 PM CDTTornado WarningICTSumner63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.